# SDR P5CA2018091100281

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,736 hours, 20,371 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 215N04223
- Part serial: CFL4913A
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENG FUEL FILTER DIFFERENTIAL PRESSURE SWITCH FUNCTION TEST FAIL. IAW AMM 73-34-01-024-001 REV 125 AND AMM 73-34-01-424-008 REV 125 REPLACE NR 1 ENG FUEL FILTER DIFFERENTIAL PRESSURE SWITCH WITH NEW PARTS. IAW AMM 71-00-00-712-168 REV 125 NR 1 ENG FUEL FILTER DIFFERENTIAL PRESSURE SWITCH LEAK CHECK AND NO LEAK WAS FOUND. COMPLETED THIS JOB AND CONDITION CHECK NORMAL.
